# SDR SWAA990573

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6545866
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, CORROSION AT KEEL BEAM RT SIDE BS 500D TO 515.  REPAIRED BEAM PER SRM.
